# SDR R61A201409091051

- Difficulty date: September 9, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N208WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4208
- Aircraft time: 10,624 hours, 10,336 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE GEAR DID NOT COME DOWN, SHORTLY AFTER CREW RECEIVED A LANDING GEAR INOPERATIVE MESSAGE.  CREW WENT AROUND AND WENT THRU CHECKLIST.  WHEN CREW PULLED THE GEAR HANDLE INTO THE UP POSITION, ALL WARNINGS WENT AWAY.  AFTER CONSULTING WITH MAINTENANCE CREW RETURNED TO DEPARTMENT APPROXIMATELY 40 MILES FROM DEPARTURE CREW LOWERED LANDING GEAR NORMALLY.  TOWER DECLARED EMERGENCY FOR CREW,  CREW LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE LANDING GEAR CONTROL PANEL WAS AT FAULT.  MAINTENANCE R & R LANDING GEAR CONTROL PANEL AND PERFORMED MULTIPLE GEAR SWINGS IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
